| Catalog Number |
A319516AM |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer stated they opened up product a319516am, which lists it had a molex connector temp foley, but the wrong foley tray-syringe was inside the kit which had a monoplug connector instead.Normally that monoplug was used inside the a319516a series foley kits.They were not sure how a mono-plug from a319516a made it was way into a molex foley kit a319516am.They asked the customer to double check if their foley kit was a319516am and not a319516a, and they confirmed with a picture that it was a319516am.Long story short they said wrong foley was put inside the foley kit.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is inconclusive.Visual: received one photo sample that shows two packaging labels.One packaging label states pcn as a319516am and the other packaging label does not clearly indicate the pcn due to picture quality.As both product labels are not clear due to the condition of the photo sample received the reported event is inconclusive.No actions can be taken at this time since a root cause was not identified.Dhr review did not show any problems or conditions that would have contributed to the reported event.Labelling review is not required as labelling would not have impacted the reported event.Correction: d, e, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.